RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 264–266 (Mi umn4855)  

News

Third Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations

G. D. Suvorov, È. R. Tsekanovskii


Full text: PDF file (209 kB)
References: PDF file   HTML file

Citation: G. D. Suvorov, È. R. Tsekanovskii, “Third Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations”, Uspekhi Mat. Nauk, 28:1(169) (1973), 264–266

Citation in format AMSBIB
\Bibitem{SuvTse73}
\by G.~D.~Suvorov, \`E.~R.~Tsekanovskii
\paper Third Donets Colloquium on Quasi-Conformal Mapping Theory and Its Generalizations
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 264--266
\mathnet{http://mi.mathnet.ru/umn4855}


Linking options:
  • http://mi.mathnet.ru/eng/umn4855
  • http://mi.mathnet.ru/eng/umn/v28/i1/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:149
    Full text:68
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019